# SDR CALA2013071100486

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N4305
- Condition: Corroded
- Location: Bs 1442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN AT A DRAIN PLUG, BS 1442 BETWEEN STRINGER 29-30R.  PERFORMED INTERIM REPAIR PART 1 IAW ECRA 5331-01712.
